# SDR IPXA10M59821

- Difficulty date: April 29, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft time: 65,787 hours, 12,140 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED LE COMPT UPPER SKIN WEB IS CRACKED AS MARKED BET STA XOS 643 TO STA XOS 647 THRU ACCESS PANEL 619DB.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER, AND ANGLES IAW MD-11 57-40-02 REPAIR 9, FIG. 203
